# SDR AALA202204059668

- Difficulty date: April 3, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A300*
- Aircraft serial: 7188
- Aircraft time: 16,133 hours, 6,223 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT AIR-CONDITIONING SYSTEM ON APU OR ENGINE AIR CREATES A SOUR "DIRTY LAUNDRY" SMELL. ACCOMPLISHED TASK CARD 26L00021001 AND REPLACED RECIRCULATION FILTERS PER AMM 21-21-41 NO ODORS NOTED
